Podcasts

Ask the Doc: Dangers of Statins, Numb ‘Parts’ During Exercise

On this episode of Ask The Doctor, Dr. David Minkoff joins us to answer your questions on an athlete dealing with elevated crp levels and being prescribed statins (and the risks and harms associated with this and what needs to be done), numbness in the toes and/or genitals while training or racing, a hip injury in a runner training for Boston, dehydration and its effect on heart rate and metabolism, ┬ácoming back to training after a hamstring injury, prolotherapy, and hydrocortizone for an athelte with Addison’s Disease. Ask your questions under the designated post on our facebook page.

Click here to download audio.

Discussion

12 comments for “Ask the Doc: Dangers of Statins, Numb ‘Parts’ During Exercise”

Donate

SafeSubscribe with Constant Contact
For Email Newsletters you can trust

Share Your Story!

Did you know that YOU can contribute to EndurancePlanet.com? If you have an exciting race report, crazy workout story, or other tale of extreme endurance, simply register or login below to share your story - and we'll make you famous!

Click here to share you story.

Latest Videos

 

Please log in to vote

You need to log in to vote. If you already had an account, you may log in here

Alternatively, if you do not have an account yet you can create one here.